# SDR UALA2011100605421

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,145 hours, 21,706 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Lack Of Lube
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L CENTER TANK PUMP LIGHT NOT ILLUMINATING.  LIGHT IS FLICKERING, VERY DIM.  ACP'D MEL  **  DL8522 CREATED TO MONITOR  ** CLEANED AND LUBED SWITCH, OP CHECK GOOD.
